# SDR SIMA20190701002

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,125 hours, 29,704 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 1 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE , RAMPERS ADVISED THAT NUMBER 1 FIRE WAS SMOKING. UPON FURTHER INSPECTION, NOTICED #1 BRAKE SPEWING LIQUID AND STEAM. C/A-INSPECTEWD FOUND NO FIRE ON #1 BRAKE FOUND HYDRAULIC FLUID MIST FROM #1 BRAKE BLEEDER SCREW ORING. REMOVED AND REPLACED #1 BRAKE UPPER BLEEDER VAVLE ORING IAW AMM 32-49-03 LEAK CHECK GOOD.OPS CHECK GOOD.
